# SDR CA090403009

- Difficulty date: April 3, 2009
- Submitted: April 9, 2009
- Operation: General aviation
- Make and model: Cessna 150H
- Aircraft time: 3,555 hours
- Engine: Cont O200A
- Propeller: Mcauly 1A101DCM
- System (JASC): 6114 · Propeller Hub Section
- Part: Hub
- Part number: DCM695
- Condition: Corroded
- Location: Propeller
- Part time: 1,228 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) HUB BUSHING BORES CORRODED BEYOND REPAIR. PROP IS SCRAP.
